Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2001

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | L | M | S | V
Number of items: 18.


Alpern, Steven and Prasad, Vidhu (2001) Typical dynamics of volume-preserving homeomorphisms. Cambridge tracts in mathematics. (139). Cambridge University Press, Cambridge. ISBN 9780521582872

Alpern, Steven and Reyniers, Diane J. ORCID: 0000-0003-0677-2020 (2001) Games of crowding. International Game Theory Review, 3 (1). pp. 27-56. ISSN 0219-1989

Ambühl, Christoph, Gärtner, Bernd and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2001) A new lower bound for the list update problem in the partial cost model. Theoretical Computer Science, 268 (1). pp. 3-16. ISSN 0304-3975

Anthony, Martin (2001) Discrete mathematics of neural networks: selected topics. SIAM monographs on discrete mathematics and applications. Society for Industrial and Applied Mathematics, New York. ISBN 9780898714807


Batu, Tugkan ORCID: 0000-0003-3914-4645, Fischer, E., Fortnow, L., Kumar, R., Rubinfeld, R. and White, P. (2001) Testing random variables for independence and identity. In: Proceedings of the 42nd IEEE Symposium on Foundations of Computer Science (Focs). Foundations of Computer Science. IEEE, New York, USA, pp. 442-451.

Biggs, Norman (2001) A matrix method for chromatic polynomials. Journal of Combinatorial Theory, Series B, 82 (1). pp. 19-29. ISSN 0095-8956

Brass, Peter, Rote, Gunter and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2001) Triangles of extremal area or perimeter in a finite planar point set. Discrete and Computational Geometry, 26 (1). pp. 51-58. ISSN 0179-5376

Brightwell, Graham and Katona, Gyula (2001) A new type of coding problem. Studia Scientiarum Mathematicarum Hungarica, 38 (1-4). pp. 139-147. ISSN 0081-6906

Brightwell, Graham, Oriolo, G. and Shepherd, F. B. (2001) Reserving Resilient Capacity in a Network. SIAM Journal on Discrete Mathematics, 14 (4). pp. 524-539. ISSN 0895-4801


Curtain, R. F. and Sasane, A. J. (2001) Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems. International Journal of Control, 74 (12). pp. 1260-1270. ISSN 0020-7179


Duckworth, Kate and Zervos, Mihail ORCID: 0000-0001-5194-6881 (2001) A model for investment decisions with switching costs. Annals of Applied Probability, 11 (1). pp. 239-260. ISSN 1050-5164


Luczak, Malwina J. and McDiarmid, Colin (2001) Bisecting sparse random graphs. Random Structures and Algorithms, 18 (1). pp. 31-38. ISSN 1042-9832

Lumley, Richard R. and Zervos, Mihail ORCID: 0000-0001-5194-6881 (2001) A model for investments in the natural resource industry with switching costs. Mathematics of Operations Research, 26 (4). pp. 637-653. ISSN 0364-765X


Martini, Horst, Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Weiss, Gunter (2001) The geometry of Minkowski spaces - a survey. Part I. Expositiones Mathematicae, 19 (2). pp. 97-142. ISSN 0723-0869


Sasane, A. J. and Curtain, R. F. (2001) Inertia theorems for operator Lyapunov inequalities. Systems and Control Letters, 43 (2). pp. 127-132. ISSN 0167-6911

Sasane, Amol and Curtain, Ruth F. (2001) Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems. Integral Equations and Operator Theory, 39 (1). pp. 98-126. ISSN 0378-620X


van den Heuvel, Jan ORCID: 0000-0003-0897-9148 (2001) Algorithmic aspects of a chip-firing game. Combinatorics, Probability and Computing, 10 (6). pp. 505-529. ISSN 0963-5483

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and Pejić, Snežana (2001) Using laplacian eigenvalues and eigenvectors in the analysis of frequency assignment problems. Annals of Operations Research, 107 (1-4). pp. 349-368. ISSN 0254-5330

This list was generated on Sat Jul 13 02:34:03 2024 BST.